S. KEMALİ, "SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE," Journal of Mathematical Inequalities , vol.16, no.3, pp.1201-1214, 2022
KEMALİ, S. 2022. SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE. Journal of Mathematical Inequalities , vol.16, no.3 , 1201-1214.
KEMALİ, S., (2022). SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE. Journal of Mathematical Inequalities , vol.16, no.3, 1201-1214.
KEMALİ, SERAP. "SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE," Journal of Mathematical Inequalities , vol.16, no.3, 1201-1214, 2022
KEMALİ, SERAP. "SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE." Journal of Mathematical Inequalities , vol.16, no.3, pp.1201-1214, 2022
KEMALİ, S. (2022) . "SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE." Journal of Mathematical Inequalities , vol.16, no.3, pp.1201-1214.
@article{article, author={SERAP KEMALİ}, title={SOME GENERATOR FUNCTIONS FOR s–CONVEX FUNCTIONS IN THE FOURTH SENSE}, journal={Journal of Mathematical Inequalities}, year=2022, pages={1201-1214} }